Julie Hellmann
Kindergarten
 
Kathy Lenoir
Kindergarten
 
Maggie Parnell
Kindergarten
 
Joy Wall
Kindergarten
 
  • Subject/Activity

    Monday - Friday

    Morning Meeting

    (5 Min Math Talk)

    7:40-8:00

    Announcements, Calendar,Math Warm up, & Morning Meeting

    Literacy Block

    (150 minutes)

    8:00-10:25 LA

    8-8:30 Synchronous

    8:30-10:25 Asychronous and/or synchronous (small groups & LA stations)

    Specials

    PE/Art/Music

    10:25-11:15 

    PE/Fitness, Art, and Music

    Math Block

    (90 minutes)

    11:15-12:40 Math


    11:15-11:40 Synchronous

    11:40-12:40  Asychronous and/or synchronous (small groups & Math stations)

    Lunch /Recess

    12:40-1:40

    Science Block

    (20 Minutes)

    1:40-2:00 pm

    Asynchronous and/or Synchronous

    Social Studies

     (20 Minutes)

    2:00-2:20 pm

    Asynchronous and/or Synchronous

    Read Aloud (Rdg) & End of Day Reflection/

    Wrap Up

    (25 minutes)

    2:20-2:45 pm

    Synchronous

Kindergarten Teachers
  • kindergarten logo